# SDR DXTA2009052803672

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 9,657 hours, 5,851 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Misrigged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR THUMP TWICE DURING CLIMB AND TWICE DURING DESCENT.  PERFORMED MLG CONTROL MANIFOLD INTERNAL BLEED RATE CHECK IAW MM 32-30-00. CHECKS GOOD. FOUND NOSE GEAR UPLOCK SWITCH AND MLG UPLOCK SWITCH RIGGING AND OPS CHECKS GOO. FOUND BOTH MLG RELEASE CABLES RIGGED TOO TIGHT. RIGGED BOTH MLG RELEASE CABLES IAW MM 32-30-05. OPS CHKS GOOD.
